# SDR YENA2020100900480

- Difficulty date: October 4, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 4612
- Aircraft time: 38,329 hours, 13,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION FLOOR BEAM -Y254 LOCATED BETWEEN FR 12 AND FR 24 AT FWD GALLEY AREA.  RESOLVED ON W/O: 1027857 TASKCARD: NR-00004, REF NR W/O 2020-193/1 NR 2020-263257.  REMOVED AND REPLACED FLOOR BEAM -Y254 LOCATED BETWEEN FR 12 TO FR 24 AT FWD GALLEY AREA, IAW SRM A A320 51-72-11 AND DRAWING D53110984 AND D53110920.
